# SDR YENA2023027100199

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 70,797 hours, 25,510 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2701, JFK-FLL. 'ON DESCENT THE F1 NOTICED A DIRTY SOCK ODOR. IT REMAINED UNTIL WE OPENED THE A/C DOOR AT GATE; COMPLIED W/INFORMATION NOTICE 2017-T015 SECTION A. ISOLATED FAULT TO TYPE 10(A) 1C PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085D. THE AIRCRAFT IS OK FOR SERVICE. NO 30-DAY HISTORY PRESENT- GVI OF APU - NO LEAKS / DEFECT NOTED. OP OF ENG 1 & 2 BLEED SYS - NO DEFECT / ODOR PRESENT. OK TO CONTINUE.'
